| Model Number |
9799 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
This is for the first of two patients.It was reported that an account had a patient who had a hollister anchor fast oral endotracheal tube fastener in place and when the rt did their patient assessment, the upper lip spacer was noted to be no longer adhering to the plastic lip piece and falling off.
Additional Manufacturer Narrative
The anchor fast device was not returned; therefore, a device evaluation could not take place.The lot number was not provided so the dhr review could not be completed.Investigation is ongoing.Full udi information is not available since the lot number was not provided.